# SDR CA100810001

- Difficulty date: May 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 5,226 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324489784
- Condition: Inoperative
- Location: Engine
- Part time: 1,384 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT REPORTED THE ENGINE WAS HAVING HUNG START ISSUES, THE FCU WAS REPLACED AND THE TEARDOWN INSP REVEALED THAT THE MAIN BODY, GOVERNOR LEVER, CUT OFF LEVER, AND THE THROTTLE STOP LEVER BUSHINGS WERE WORN BEYOND LIMITS PN 3240658, 2523613, 2523646, AND 2523639. SUSPECT IMPROPER O/H.
